# SDR SWAA2021110941068

- Difficulty date: November 5, 2021
- Submitted: November 9, 2021
- Operation: Air carrier
- Aircraft: N480WN
- Make and model: Boeing 737*
- Aircraft serial: 33998
- Aircraft time: 58,874 hours, 34,680 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floorboard
- Condition: Pulled
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A22-08; PASSENGER CABIN FLOORBOARD 232RF; UPPER SURFACE; FACE SHEET PLIES PULLING. ; / [01] EVALUATED PANEL 232RF AND FOUND NO PULLED PLIES. FOUND DAMAGE TO CORE ON EDGE'S. FOUND TO BE REPAIRABLE. IAW B737-700 SRM 53-00-50-2R-10 REP 10 PAR1A REV 74. CLEAN AND PREP AREA'S FOR REPAIR. IAW B737-700 SRM 53-00-50-2R-10 PAR3A-D. APPLIED POTTING COMPOUND TO EDGE'S. IAW B737-700 SRM 53-00-50-2R-10 PAR3E-G. AAR DIGITAL THERMOMETER 30347 125DEG 5HRS. (72836); [02] REPAIRED AREA'S OF EDGE DAMAGE TO CORE ONLY ON PANEL 232RF. IAW B737-700 SRM 53-00-50-2R-10 REP 10; SRM 53-00-50-2R-0 REP GEN.; [03] STEPS 1 AND 2 OK
